On the properties of the Aumann integral with applications to differential inclusions and control systems

Dimitrios A. Kandilakis; Nikolaos S. Papageorgiou

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 1-15
  • ISSN: 0011-4642

How to cite

top

Kandilakis, Dimitrios A., and Papageorgiou, Nikolaos S.. "On the properties of the Aumann integral with applications to differential inclusions and control systems." Czechoslovak Mathematical Journal 39.1 (1989): 1-15. <http://eudml.org/doc/13750>.

@article{Kandilakis1989,
author = {Kandilakis, Dimitrios A., Papageorgiou, Nikolaos S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {set-valued integration; Aumann integral; multifunctions; infinite dimensional systems; selection; Lyapunov convexity type results; bang- bang properties; differential inclusions},
language = {eng},
number = {1},
pages = {1-15},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the properties of the Aumann integral with applications to differential inclusions and control systems},
url = {http://eudml.org/doc/13750},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Kandilakis, Dimitrios A.
AU - Papageorgiou, Nikolaos S.
TI - On the properties of the Aumann integral with applications to differential inclusions and control systems
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 1
EP - 15
LA - eng
KW - set-valued integration; Aumann integral; multifunctions; infinite dimensional systems; selection; Lyapunov convexity type results; bang- bang properties; differential inclusions
UR - http://eudml.org/doc/13750
ER -

References

top
  1. Z. Artstein, Discrete and continuous bang-bang and facial spaces. Or: look for extreme points, S.I.A.M. Rev. 22 (1980) pp. 172-185. (1980) Zbl0438.49011MR0564562
  2. Z. Artstein J. Burns, Integration of compact set valued functions, Pacific J. Math. 58 (1975) pp.297-307. (1975) Zbl0324.28006MR0385061
  3. R. Aumann, 10.1016/0022-247X(65)90049-1, J. Math. Anal. Appl. 12 (1965) pp. 1-12. (1965) Zbl0163.06301MR0185073DOI10.1016/0022-247X(65)90049-1
  4. M. Benamara, Sections measurables extrémales d'une multiapplication, C.R. Acad. Sc. Paris t. 278 (1974) pp. 1249-1252. (1974) Zbl0285.28009MR0352982
  5. M. Benamara, Points extremaux, multiapplications et fonctionelles integrales, Thése de cycle, Université de Grenoble (1975). (1975) 
  6. V. Blagodatskikh, Convexity of attainability spheres, Diff. Eq. 8 (1972) pp. 1661-1665. (1972) 
  7. C. Castaing M. Valadier, 10.1007/BFb0087688, Lecture Notes in Math. Vol. 580, Springer, Berlin (1977). (1977) Zbl0346.46038MR0467310DOI10.1007/BFb0087688
  8. A. Cellina, On the differential inclusion x [ - 1 , 1 ] , Rend. Acad. Naz. Lincei 69 (1980) pp. 1-6. (1980) Zbl0922.34009MR0641583
  9. L. Cesari, 10.1137/0313037, S.T.A.M. J. Contr. Optim. 13 (1975) pp. 666-676. (1975) Zbl0295.28016MR0380595DOI10.1137/0313037
  10. F. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York (1983). (1983) Zbl0582.49001MR0709590
  11. E. Cramer V. Laksmikantham A. Mitchell, 10.1016/0362-546X(78)90063-9, Nonl. Anal. T.M.A. 2 (1978) pp. 169- 177. (1978) MR0512280DOI10.1016/0362-546X(78)90063-9
  12. R. Datko, 10.1016/0022-247X(65)90123-X, J. Math. Anal. Appl. 10 (1965) pp. 284-194. (1965) Zbl0131.05301MR0174419DOI10.1016/0022-247X(65)90123-X
  13. R. Datko, On the integration of set valued mappings in Banach spaces, Fund. Math. 78 (1973) pp. 205-208. (1973) Zbl0259.28005MR0374372
  14. J. L. Davy, 10.1017/S0004972700044646, Bull. Austr. Math. Soc. 6 (1972) pp. 379-298. (1972) Zbl0239.49022MR0303023DOI10.1017/S0004972700044646
  15. F. DeBlasi G. Pianigiani, A Baire category approach to the existence of solutions of multivalued differential equations in Banach spaces, Funkc. Ekvac. 25 (1985) pp. 153-162. (1985) MR0694909
  16. F. DeBlasi G. Pianigiani, Remark on Hausdorff continuous multifunctions and selections, Comm. Math. Univ. Carolinae 24 (1983) pp. 553-562. (1983) MR0730150
  17. G. Debreu, Integration of correspondences, Proc. of 5th Berkeley Symp. Math. Stat. and Probability I, Univ. of Calif. Press, Berkeley (1967) pp. 351-372. (1967) Zbl0211.52803MR0228252
  18. J. Diestel J. Uhl, Vector Measures, Math. Surveys, Vol. 15, A.M.S., Providence (1977). (1977) Zbl0369.46039MR0453964
  19. J. Dugundji, Topology, Allyn and Bacon Inc., Boston (1966). (1966) Zbl0144.21501MR0193606
  20. F. Hiai H. Umegaki, 10.1016/0047-259X(77)90037-9, J. Multiv. Anal. 7 (1977) pp. 149-182. (1977) Zbl0368.60006MR0507504DOI10.1016/0047-259X(77)90037-9
  21. C. Himmelberg, Measurable relations, Fund. Math. 87 (1975) pp. 53 - 72. (1975) Zbl0296.28003MR0367142
  22. K. Grasse, 10.1007/BF00933938, J. Optim. The. Appl. 40 (1983) pp. 221-35. (1983) Zbl0488.49006MR0703317DOI10.1007/BF00933938
  23. J. Jarník J. Kurzweil, Integral of multivalued mappings and its connection with differential relations, Časopis pro pěstování matematiky 108 (1983) pp. 8-28. (1983) Zbl0536.28006MR0694137
  24. N. Kikuchi, 10.2977/prims/1195195563, Publ. R.I.M.S. Kyoto Univ 3 (1966), pp. 177-201. (1966) MR0227580DOI10.2977/prims/1195195563
  25. I. Kluvánek G. Knowles, Vector Measures and Control Systems, Math. Studies, Vol. 20, North Holland, Amsterdam (1975). (1975) Zbl0316.46043MR0499068
  26. J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J. 7 (82) (1957), pp. 418-449. (1957) Zbl0090.30002MR0111875
  27. J. Kurzweil, Generalized ordinary differential equations, Czechoslovak Math. J. 8 (83) (1958), pp. 360-388. (1958) Zbl0102.07003MR0111878
  28. N. S. Papageorgiou, 10.1016/0047-259X(85)90078-8, J. Multiv. Anal. 17 (1985), pp. 185-207. (1985) Zbl0579.28009DOI10.1016/0047-259X(85)90078-8
  29. N. S. Papageorgiou, 10.1090/S0002-9947-1985-0808737-3, Trans. Amer. Math. Soc. 292 (1985), pp. 557-572. (1985) Zbl0605.46037MR0808737DOI10.1090/S0002-9947-1985-0808737-3
  30. N. S. Papageorgiou, 10.1016/0022-247X(86)90339-2, J. Math. Anal. Appl. 113 (1986), pp. 148-163. (1986) Zbl0603.28010MR0826665DOI10.1016/0022-247X(86)90339-2
  31. N. S. Papageorgiou, 10.1016/0022-0396(86)90021-5, J. Diff. Eq. 65 (1986), pp.287-303. (1986) Zbl0615.34006MR0865064DOI10.1016/0022-0396(86)90021-5
  32. R. T. Rockafellar, 10.1007/BFb0079944, Lecture Notes in Math. Vol. 543, Springer, Berlin (1976), pp. 157-207. (1976) Zbl0374.49001MR0512209DOI10.1007/BFb0079944
  33. G. Stefani P. Zecca, Multivalued differential equations on manifolds with applications to control theory, Illinois J. Math. 24 (1980), pp. 560-575. (1980) Zbl0471.58020MR0586796
  34. H. Tanabe, Equations of Evolution, Pitman, London (1979). (1979) Zbl0417.35003MR0533824
  35. D. Wagner, 10.1137/0315056, S.I.A.M. J. Conti. Optim. 15 (1977), pp. 859-903. (1977) Zbl0407.28006MR0486391DOI10.1137/0315056

Citations in EuDML Documents

top
  1. Dimitrios A. Kandilakis, Nikolaos S. Papageorgiou, Correction on “The properties of the Aumann integral with applications to differential inclusions and control systems”
  2. Nikolaos S. Papageorgiou, On nonconvex valued Volterra integral inclusions in Banach spaces
  3. Nikolaos S. Papageorgiou, Existence of solutions for integrodifferential inclusions in Banach spaces
  4. Nikolaos S. Papageorgiou, Convexity of the orientor field and the solution set of a class of evolution inclusions
  5. Nikolaos S. Papageorgiou, On integral inclusions of Volterra type in Banach spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.